Pacific Journal of Mathematics

On a theorem of Nikodym with applications to weak convergence and von Neumann algebras.

R. B. Darst

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 473-477.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991724

Mathematical Reviews number (MathSciNet)
MR0238084

Zentralblatt MATH identifier
0189.44901

Subjects
Primary: 46.65
Secondary: 28.00

Citation

Darst, R. B. On a theorem of Nikodym with applications to weak convergence and von Neumann algebras. Pacific J. Math. 23 (1967), no. 3, 473--477. https://projecteuclid.org/euclid.pjm/1102991724


Export citation

References

  • [1] J. Aarnes, The Vitali-Hahn-Saks theorem for von-Neumann algebras, Math. Scand. 18 (1966), 87-92.
  • [2] T\ And, Convergent sequences of finitely additive measures, Pacific J. Math. 11 (1961), 395-404.
  • [3] R. B. Darst, A direct proof of Porcelli's condition for weak convergence, Proc. Amer. Math. Soc. 17 (1966), 1094-1096.
  • [4] N. Dunford and J. T. Schwartz, LinearOperators, Vol. I, Interscience, 1958, New York.
  • [5] R. S. Phillips, On linear transformations,Trans. Amer. Math. Soc. 48 (1940), 516-541.
  • [6] P. Porcelli, Two embedding theorems with applications to weak convergence and weak compactness in spaces of additive type functions, J. Math, and Mech. 9 (I960), 273-292.